# SDR CA150212009

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 114,261 hours
- Engine: Ge CF650C2
- System (JASC): 3110 · Instrument Panel
- Part: Dimmer
- Part number: 2631
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE FLIGHT CREW NOTICED SMOKE EMITTING FROM THE COCKPIT OVERHEAD PANEL. THE ELECTRICAL SMOKE PROCEDURE CHECKLIST WAS CARRIED OUT AND THE SMOKE CEASED. THE CREW COMPLETED A FUEL DUMP BEFORE RETURNING TO BASE FOR AN UNEVENTFUL LANDING. MAINTENANCE FOUND A BURNT RING TERMINAL CONNECTOR ON A LAMP DIMMER MODULE IN THE OVERHEAD PANEL. THE TERMINAL CONNECTOR, DIMMER MODULE AND ASSOCIATED CIRCUIT BREAKERS WERE REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE. ALL SUBSEQUENT OPERATIONS WERE NORMAL .
